Discussions By Condition: Ears, Nose, Mouth & Throat conditions

Here are my symptoms, please help!

  • Posted By: healthy Hank!
  • February 25, 2008
  • 10:48 PM

Hello! I am a 30 year old female with two daughters and a husband. Over the last year I have experienced many symptoms and am worried to death ...of death!

First of all since I was a single teenager (22) I have had herpes. They do not bother me and I never have flare ups so I am not on any drugs for them. I am a very fit and (used to be) healthy person with a generally healthy life style.

I have major anxiety and am very sensitive to stress. As soon as I stress about something my heart beats out of my chest, my arms become weak, I am irratible etc.

Over the last year 1/2 I have had a ton of anxiety and with that came a whole bunch of new symptoms that have me very worried and consume my whole life! I HATE IT!

right side chest pain (severe)
right side abdominal pain (on and off)
4-8pm every day I feel sick and tired
tongue feels burnt underneath
when I work out my throat feels very dry
when I smell certain fragrances my throat feels very dry
When I am out in the cold my throat feels very dry
my skin feels itchy (periodically, not very often)
I have gained about 25 pounds
Periodically I have mouth ulcers
foggy brain (like 10 blonde moments a day!)
tend to be depressed or not excited about my days! (because I am constantly worried that I am dying.)

Also, I had an IUD in place for year and half and it coordinates with the onset of all the above symptoms. I had it taken out 2 months ago. Could the IUD cause any type of infection?

I am so scared and so worried! I cry all the time when I hold my children at night because I worry that I will be dead soon. It is an awful way to live but I don't want to go to the doc and hear that I have a terminal illness. Can a basic bacterial infection cause all of these symptoms? Could it be the herpes virus? Or....am I dying? Please help me to ease my mind. I need strength and COURAGE to get this fixed and I am starting with this forum.

Look forward to your thoughts!

Reply Flag this Discussion

1 Replies:

  • it could have to do w/ the iud and your body will take time to adjust back. have you seen a primary care dr about this too?
    newmommy3 8 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?